Totally contact umbilical screen-slant and screen-transversal lightlike submanifolds of indefinite Kenmotsu manifold
Mathematica Bohemica, Tome 149 (2024) no. 4, pp. 603-613 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We study totally contact umbilical screen-slant lightlike submanifolds and totally contact umbilical screen-transversal lightlike submanifolds of an indefinite Kenmotsu manifold. We prove a characterization theorem of totally contact umbilical screen-slant lightlike submanifolds of an indefinite Kenmotsu manifold. We further prove some results on a totally contact umbilical radical screen-transversal lightlike submanifold of an indefinite Kenmotsu manifold, such as the necessary and sufficient conditions for the screen distribution $S(TM)$ to be integrable and for the induced connection $\nabla $ to be a metric connection.
We study totally contact umbilical screen-slant lightlike submanifolds and totally contact umbilical screen-transversal lightlike submanifolds of an indefinite Kenmotsu manifold. We prove a characterization theorem of totally contact umbilical screen-slant lightlike submanifolds of an indefinite Kenmotsu manifold. We further prove some results on a totally contact umbilical radical screen-transversal lightlike submanifold of an indefinite Kenmotsu manifold, such as the necessary and sufficient conditions for the screen distribution $S(TM)$ to be integrable and for the induced connection $\nabla $ to be a metric connection.
DOI : 10.21136/MB.2024.0095-23
Classification : 53C15, 53C20, 53C25, 53C40, 53C50
Keywords: indefinite Kenmotsu manifold; lightlike submanifold; totally contact umbilical screen-slant lightlike submanifold; totally contact umbilical radical screen-transversal lightlike submanifold
@article{10_21136_MB_2024_0095_23,
     author = {Karmakar, Payel},
     title = {Totally contact umbilical screen-slant and screen-transversal lightlike submanifolds of indefinite {Kenmotsu} manifold},
     journal = {Mathematica Bohemica},
     pages = {603--613},
     year = {2024},
     volume = {149},
     number = {4},
     doi = {10.21136/MB.2024.0095-23},
     mrnumber = {4840087},
     zbl = {07980808},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2024.0095-23/}
}
TY  - JOUR
AU  - Karmakar, Payel
TI  - Totally contact umbilical screen-slant and screen-transversal lightlike submanifolds of indefinite Kenmotsu manifold
JO  - Mathematica Bohemica
PY  - 2024
SP  - 603
EP  - 613
VL  - 149
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.21136/MB.2024.0095-23/
DO  - 10.21136/MB.2024.0095-23
LA  - en
ID  - 10_21136_MB_2024_0095_23
ER  - 
%0 Journal Article
%A Karmakar, Payel
%T Totally contact umbilical screen-slant and screen-transversal lightlike submanifolds of indefinite Kenmotsu manifold
%J Mathematica Bohemica
%D 2024
%P 603-613
%V 149
%N 4
%U http://geodesic.mathdoc.fr/articles/10.21136/MB.2024.0095-23/
%R 10.21136/MB.2024.0095-23
%G en
%F 10_21136_MB_2024_0095_23
Karmakar, Payel. Totally contact umbilical screen-slant and screen-transversal lightlike submanifolds of indefinite Kenmotsu manifold. Mathematica Bohemica, Tome 149 (2024) no. 4, pp. 603-613. doi: 10.21136/MB.2024.0095-23

Cité par Sources :